MathSciNet Relay Station
MathSciNet bibliographic data
MR2748421 (2012c:11235) 11R29 (11A07 11A63 11B68)
Murty, M. Ram; Thangadurai, R. The class number of $\Bbb Q(\sqrt{-p})$ and digits of $1/p$. Proc. Amer. Math. Soc. 139 (2011), no. 4, 1277–1289.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement